# SDR 270112

- Difficulty date: December 23, 2004
- Submitted: December 28, 2004
- Operation: General aviation
- Aircraft: N308CD
- Make and model: Cirrus SR22
- Aircraft serial: 1026
- Aircraft time: 147 hours
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: AN334
- Condition: Chafed
- Location: Alr Air Door
- Part time: 147 hours
- Component: Induction Duct, Cirrus
- Component part number: 15708001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BOLT (P/N 3-34) THAT SERVES AS THE PIVOT FOR THE ALTERNATE AIR DOOR IN THE INDUCTION DUCT ASSY (P/N 15708-001) IS BEING CHAFFED BY THE INDUCTION DUCT SUPPORT BRACKET P/N 15671-002. IN ADDITION TO THE CHAFFED BOLT THE PLASTIC DUCT IS SUSCEPTABLE TO CRACKING AROUND THE PIVOT BOLT ON THE BOTTOM OF THE DUCT ASSY. THIS AREA IS VERY DIFFICULT TO INSPECT WITHOUT REMOVING THE DUCT ASSY. ALSO, IT IS NECCESSARY TO REMOVE THE NUT AND SUPPORT BRACKET TO VISUALLY INSPECT THIS AREA.
